RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolushov, A V

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:121
Abstract pages:889
Full texts:447

http://www.mathnet.ru/eng/person26556
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247876

Publications in Math-Net.Ru
1994
1. A. V. Kolushov, V. A. Yudin, “On the Korkin–Zolotarev construction”, Diskr. Mat., 6:1 (1994),  155–157  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:2 (1994), 143–146
1989
2. A. V. Kolushov, “Differential properties of the operator of best approximation by rational fractions”, Mat. Zametki, 45:2 (1989),  40–50  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 115–122  isi
1987
3. A. V. Kolushov, “Differential properties of the operator of best approximation of continuous functions by rational fractions”, Mat. Zametki, 41:5 (1987),  654–672  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 366–377  isi
1982
4. A. V. Kolushov, “On differentiability of the operator of best approximation by rational fractions”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1060–1062  mathnet  mathscinet  zmath
1981
5. A. V. Kolushov, “Differentiability of the best approximation operator”, Mat. Zametki, 29:4 (1981),  577–596  mathnet  mathscinet  zmath; Math. Notes, 29:4 (1981), 295–306  isi
1978
6. A. V. Kolushov, “Problem of correctness of the best approximation in the space of continuous functions”, Mat. Zametki, 23:3 (1978),  351–360  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 190–195

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020